A concept of generalized bounded Φ−variation for complex-valued functions is introduced. We prove that the space of functions of this kind is a Banach algebra with respect to pointwise multiplication. Previously, its properties were shown and the Minkowski functional was used to provide this class of functions with a norm that makes it a Banach space. In addition, some maximal ideals are described.
Digital Object Identifier (DOI)
R. Bracamonte, Mireya; J. Ereu ́, Jurancy; and E. Marchan M., Luz
"The Banach Algebra of Bounded Φ-Variation Functions on Compact Subsets of C,"
Applied Mathematics & Information Sciences: Vol. 15:
2, Article 2.
Available at: https://digitalcommons.aaru.edu.jo/amis/vol15/iss2/2